Econometrica: Apr 1969, Volume 37, Issue 2

The Covariance Matrix of the Limited Information Estimator and the Identification Test

https://doi.org/0012-9682(196904)37:2<222:TCMOTL>2.0.CO;2-I
p. 222-227

Ta-Chung Liu, William J. Breen

This paper discusses consistent estimators for the covariance matrix of limited information estimators of simultaneous equation models. It also examines the statistical test of a priori restrictions on the coefficients of simultaneous equation models.

Log In To View Full Content

Back